# SDR IPXA2022012278134

- Difficulty date: January 10, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 24,161 hours, 8,675 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 175T20014
- Condition: None
- Location: R/H Vst
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5DISBOND DAMAGE ON R/H VST TORQUE BOX PANEL (P/N:175T2001-4) AT UPR FWD SIDE.REPAIR I.A.W BOEING SRID:3-5253366378 AND UPS EO B767-5530-82629-A
